Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 384394, 17 pages
Research Article

Entire Solutions of an Integral Equation in

Department of Mathematics, National University of Singapore, Block S17 (SOC1), 10 Lower Kent Ridge Road, Singapore 119076

Received 29 May 2013; Accepted 17 June 2013

Academic Editors: G. Gripenberg, M. McKibben, and M. Winter

Copyright © 2013 Xin Feng and Xingwang Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Feng and Xingwang Xu, “Entire Solutions of an Integral Equation in ,” ISRN Mathematical Analysis, vol. 2013, Article ID 384394, 17 pages, 2013. doi:10.1155/2013/384394